# SDR USAA2011051891905

- Difficulty date: May 7, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 43,541 hours, 16,403 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Sleeve
- Part number: D5725018320000
- Condition: Corroded
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - LEVEL 2 GALVANIC CORROSION ON RIGHT PYLON SPIGOT FITTING SLEEVE BETWEEN PYLON STA 6465 TO 7063 & BETWEEN RIB 3 TO RIB 5.  REPLACED RIGHT PYLON SPIGOT FITTING SLEEVE IAW JOB CARD 26C40054035.
